# SDR CALA2016100300713

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 2,524 hours, 841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE SLIGHTLY DEPLOYED WITH GIRT BAR ATTACHED.  REPLACED SLIDE REF TASK 25-66-01-400-804
